# SDR CALA9601110

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14211
- Make and model: Boeing 737130
- Aircraft serial: 19028
- System (JASC): 2450 · AC Power Distribution System
- Part: Harness
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FEEDER HARNESS BURNT WHILE TROUBLESHOOTING THE APU.  A STRINGER AT BELLY OF AIRCRAFT ABOUT 15 INCHES FORWARD OF APU COMPARTMENT AFT OF AFT PRESSURE BULKHEAD WAS FOUND BURNED DUE TO THE FEEDER HARNESS ARCING.  A NEW HARNESS WAS SPLICED IN AND RECEPTACLE D4800J WAS REPLACED.  APU OPERATION CHECKED GOOD.  THE BURNED SECTION OF STRINGER WAS REPAIRED IAW SRM 53-10-3, FIGURE 1, SHEET 7.  A CONDUCTIVITY TEST WAS PERFORMED ON SURROUNDING FUSELAGE SKIN AND THE CONDUCTIVITY OF THE AREA WAS WITHIN LIMITS PER SRM 51-10-03.
